Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having sore throat. Diagnosed with bronchitis. On omnicef. Getting headache and ringing ear. Worried

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
I have been home from work since last tues with sore throat which turned into bronchitis as diagnosed by a doctor. He put me on omnicef and robutussin with codeine. At the doctors office last Wed, my blood pressure was 180/100. Doc said it could have to do with the illness. I have been checking my BP over the last few days and it is consistently averaging around 165/99. I also have a headache and ringing in my ears.
Should I go to the ER?
Posted Sat, 27 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 1 hour later

Thanks for the query.

Yes, your Blood Pressure (BP) is definitely high and needs to be treated. And if it’s persistently elevated it is less likely to be related to your illness.

I don't see any need for you to go to the ER, but you need to visit your doctor’s office for an outpatient consultation and start treatment.

Headache and ringing is more likely related to your sinusitis than to BP.

Hope I have addressed your concerns. Let me know if you have other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor